MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI CORTEX SCREW SELF-TAPPING 55MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI CORTEX SCREW SELF-TAPPING 55MM; SCREW, FIXATION, BONE
Model Number 402.855
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional pro code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an open reduction and internal fixation (orif) of the right femur on (b)(6) 2018, the surgeon pulled the cortex screw out of the screw rank and noticed that there were no screw recess cuts made in the screw head.Another cortex screw was used.Procedure was completed without any issue.Patient outcome is unknown.This report is for a 2.7mm titanium (ti) cortex screw.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM TI CORTEX SCREW SELF-TAPPING 55MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8055296
Report Number2939274-2018-54914
Device Sequence Number1833540
Product Code HWC
UDI-Device Identifier10886982206671
UDI-Public(01)10886982206671
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402.855
Device Catalogue Number402.855
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/09/2018
Patient Sequence Number1